# SDR AALA2009021300109

- Difficulty date: January 14, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1463 WEB CRACKED 2 INCHES AT RIGHT SIDE ABOVE ACCUMULATOR LONGERON 17 TO 18 RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-00-00-09 AND SRM 53-01-00 FIGURE 162.
